Probability-changing cluster aogorithm for two-dimensional XYand clock models

Yusuke Tomita, Yutaka Okabe

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)184405-1-184405-5
JournalPhysical ReviewB
Volume65
Publication statusPublished - 2002 Apr 12

Cite this

Probability-changing cluster aogorithm for two-dimensional XYand clock models. / Tomita, Yusuke; Okabe, Yutaka.

In: Physical ReviewB, Vol. 65, 12.04.2002, p. 184405-1-184405-5.

Research output: Contribution to journalArticle

@article{d4f929d6dc194c599dabb1155a7145de,
title = "Probability-changing cluster aogorithm for two-dimensional XYand clock models",
author = "Yusuke Tomita and Yutaka Okabe",
year = "2002",
month = "4",
day = "12",
language = "English",
volume = "65",
pages = "184405--1--184405--5",
journal = "Physical ReviewB",

}

TY - JOUR

T1 - Probability-changing cluster aogorithm for two-dimensional XYand clock models

AU - Tomita, Yusuke

AU - Okabe, Yutaka

PY - 2002/4/12

Y1 - 2002/4/12

M3 - Article

VL - 65

SP - 184405-1-184405-5

JO - Physical ReviewB

JF - Physical ReviewB

ER -